U.S. doctors online nowAsk doctors free
Tyler, TX
A 30-year-old female asked:

Givin clindamycin for sore in ear that wont heal. diahrrea for month now 2 weeks after stopping, imodium (loperamide) safe to take?

1 doctor answer3 doctors weighed in
Dr. John Michel
Family Medicine 46 years experience
Unclear. : For now I would say no. The ear needs to be reevaluated but the problem with the stool is concerning. True diarrhea this long might be a complication of the antibiotics. The germ is called clostridium dificile Need to see your doctor for this as this could cause a problem taking Imodium (loperamide). Can actually rarely develop a toxic situation .

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 10, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.